Isotropy of quadratic forms over the function field of a quadric.
Mathematische Zeitschrift, Tome 220 (1995) no. 1, pp. 461-476
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
function field of a quadratic form, anistropic quadratic form, Witt index, Pfister form, isotropic, Pfister neighbors, function field
@article{MZ_1995__220_1_174821,
author = {Detlev W. Hoffmann},
title = {Isotropy of quadratic forms over the function field of a quadric.},
journal = {Mathematische Zeitschrift},
pages = {461--476},
year = {1995},
volume = {220},
number = {1},
zbl = {0840.11017},
url = {http://geodesic.mathdoc.fr/item/MZ_1995__220_1_174821/}
}
Detlev W. Hoffmann. Isotropy of quadratic forms over the function field of a quadric.. Mathematische Zeitschrift, Tome 220 (1995) no. 1, pp. 461-476. http://geodesic.mathdoc.fr/item/MZ_1995__220_1_174821/